Show ratings & reviews for

3.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

33 People found this comment helpful

I Have already posted on here about my 6yr.old son he is now 7 and been on ritalin LA for 8 months now.I hate when people say don't give your 5,6,7 yr.old medication their to little. But I think as parents we know them better then anyone else does and we know when they need a little help controlling themselves.Belieive me giving my son meds was the last thing I wanted to do. This medication helps ...

Most voted negative review

4 People found this comment helpful

well for me i took it an felt good for 2 or 3 days then my body is used to it so this drug is useless and boring iam only on 20 mg one in morning

Shared reviews and ratings

coolaunt2 | Female | On medication for less than 1 month | Patient
7/29/2015
Condition: Attention Deficit Disorder with Hyperactivity
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I just started the IC Methylphenidate 40 mg today is there anything I should be looking out for side effect wise ? I was on 54 mg Concerta but the cost was to high

Report this postFill 3Created with Sketch.
Flemdog | 13-18 | Male | On medication for 5 to less than 10 years | Patient
2/26/2015
Condition: Attention Deficit Disorder with Hyperactivity
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

Started taking in Grade 3 and then switched to concerta, bad mistake got very agressive and tertorial, attack my sister for no reason and got for angry over some like food not perfect, which is the complete opposite of me, then switched back to ritialin and everything has been good, I still get C grades but, a lot better when I'm on ritilin.

Report this postFill 3Created with Sketch.
Over40momma | 45-54 | Female | On medication for 5 to less than 10 years | Caregiver
5/18/2014
Condition: Attention Deficit Disorder with Hyperactivity
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

My daughter has been on Ritalin LA for six years. Started with 5mg back in 6th grade and has slowly increases dosage over the years. She just recently went to 30 mg. She gets good grades in school and is able to focus, but she notices that she is quieter in school while on it. The days she forgets to take it the "real" her comes out and she is talkative and fun to be around. She does, however, get "C" grades on those days. Since switching to 30mg she has been moodier, more irritable, and she cries more easily. These are heightened on the weekends when she usually sleeps too late to take it. Her boyfriend says she has less emotion and doesn't have an interest in things. She also has a lot of headaches. I think we may have to switch her medication. It's unfortunate that in order to focus and do well in school she has to take something that keeps her true personality from showing. Have others experienced any of these symptoms? I do have to say that children as young as 5/6 shouldn't be on this medication unless they are completely out of control in school. And they should never need medication at that age just to get through homework. and it shouldn't be needed in order for them to do homework. Homework at that age isn't necessary.

Report this postFill 3Created with Sketch.
Anonymous | 45-54 | Male | Patient
4/30/2014
Condition: Other
Overall rating 4.3
Effectiveness
Ease of Use
Satisfaction

Experience depression crash in the morning.

Report this postFill 3Created with Sketch.
Julian | 13-18 | Male | On medication for 6 months to less than 1 year | Patient
1/27/2014
Condition: Attention Deficit Disorder with Hyperactivity
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

ADD

Report this postFill 3Created with Sketch.

IMPORTANT INFORMATION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More